# SDR DALA1257526809

- Difficulty date: December 24, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 55,482 hours, 16,580 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TEST FOUND L1 DOOR AND G1 EXIT SIGNS ALSO FOUND RED PATH LIGHTS FOR R1 AND G2 INOPERATIVE.  T/S IAW WDM 33-51-12 FOUND BATTERY PACK M731 TO BE THE COMMON LINK BETWEEN THOSE LIGHTS.  R & R BATTERY AND CHARGER. M731 IAW AMM 33-51.  NO HELP FOUND NR 2 FUSE CONNECTED TO PINS 11-12. OPEN REPLACED FUSE, MPN 251005L IT BLEW AFTER 3 SECS. FOUND MID GALLEY AFT SIDE RED EPATH LIGHT WIRES CHAFING REPLACED SAME LIGHT ASSY, OPS NOW NORMAL.
